# SDR DALA2019030801561

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 38,600 hours, 20,016 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT. LOG PAGE 5250478 A/C 3130 CLOSED. LOG 5250478 FLT/CHK 1333. NON ROUTINE LINE SDR: N POSITION: RT TASK HRS: 000001.5 TASK ELAPSE TIME HRS: 000001.5 W RT WING NR 2 I/B SLAT TRACK MISSING. LOG-PAGE UPDATED @ 07MAR19 0955 02 DFW 07MAR19 ATA 5743 RII: N ENTR 00383364 W REPLACED SLAT TRACK PLATE PER AMM 27-84.
